MathSciNet Relay Station
MathSciNet bibliographic data
MR277976 (43 #3709) 41.50
Olver, F. W. J. A paradox in asymptotics. SIAM J. Math. Anal. 1 1970 533–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement